# SDR SWAA2024050976301

- Difficulty date: April 18, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 64,840 hours, 38,796 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E ACCESS PANEL HAS CRACK AT RIB #9 FROM THE TOP<[01] ***SUMMARY*** REMOVED PAINT ON VERTICAL STAB L/E ACCESS PANEL RIB #9 AS PER B-737 AMM 51-21-11-150-801 REMOVED VERTICAL STAB L/E ACCESS PANEL RIB #9 AS PER B-737 SRM 51-40-02-0G-0 LOCATED AND DRILLED VERTICAL STAB L/E ACCESS PANEL RIB #9 AS PER B-737 SRM 51-40-05-0G-0 INSTALLED NEW L/E RIB #9 AS PER B-737 SRM 51-40-02-0G-0 & DWG 176A1410 RESTORED FINISH ON VERTICAL STAB L/E ACCESS PANEL HAS CRACK AT RIB #9 AS PER B-737 AMM 51-21-41-370-803; AMM 51-21-72-370-803 & AMM 51-21-73-370-804;[02] VERIFIED STEP 1.
